Vaccine and medication injuries are far more common than is generally believed. It is quite rare to see immediate reactions after vaccines, such as a very high fever, high-pitched crying, seizures and the like.
More commonly gradual changes in the child or adult take place. In fact, it can take weeks to years for symptoms to appear following vaccination. Vaccines, toxins and infections can trigger auto-immune disturbances in susceptible individuals.
Sensitivity of the developing brain
The immune system, digestive system and nervous system all rapidly develop during the prenatal period as well as in the first two years of life. During this time all of these systems are exquisitely sensitive to many toxins. Children with autism and related conditions show abnormalities in all of these systems.
In 2011 a new syndrome termed ‘ASIA Autoimmune/Inflammatory Syndrome Induced by Adjuvants’ was defined, summarizing for the first time the spectrum of immune-mediated diseases triggered by an adjuvant stimulus.
Vaccines contain a number of adjuvants, especially aluminum salts, which are linked to post-vaccination syndromes. The emerging research shows that development of symptoms can occur weeks to years after initial exposure. This is also my clinical experience.
Symptoms of vaccine, toxin and medication injuries
This post is under construction. Please check back soon.
Dr. Anke Zimmermann, ND, FCAH is a naturopathic doctor with a special interest in developmental and behavioural disorders, vaccine injuries, homeopathy and CEASE Therapy.